Characteristic polynomials of linear polyacenes and their subspectrality

Citation
G. Mukherjee et al., Characteristic polynomials of linear polyacenes and their subspectrality, P I A S-CH, 112(1), 2000, pp. 27-33
Citations number
10
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Chemistry
Journal title
PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-CHEMICAL SCIENCES
ISSN journal
0253-4134 → ACNP
Volume
112
Issue
1
Year of publication
2000
Pages
27 - 33
Database
ISI
SICI code
0253-4134(200002)112:1<27:CPOLPA>2.0.ZU;2-B
Abstract
Coefficients of characteristic polynomials (CP) of linear polyacenes (LP) h ave been shown to be obtainable from Pascal's triangle by using a graph fac torisation and squaring technique. Strong subspectrality existing among the members of the linear polyacene series has been shown from the derivation of the CP's. Thus it has been shown that the entire eigenspectrum of an n-r ing LP is included in that of (2n + 1)-ring LP. Correspondence between the eigenspectra of linear chains and LP's is brought out by a recently develop ed vertex-alternation and squaring algorithm.